# SDR CA000719015

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 18,098 hours
- Engine: Lyc T5313B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Chamb
- Part number: 113062005
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION CHAMBER CRACKED 1.5 INCH IN LENGTH ON BACKEND CONE.AT 3 O CLOCK POSITION FRONT OF V BAND.
